MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS STRAIGHT NECK 0° - 8MM - M

KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS STRAIGHT NECK 0° - 8MM - M
Model Number NTO08
Medical Device Problem Codes Break (1069); Material Deformation (2976); Mechanical Jam (2983)
Health Effect - Clinical Code Joint Impingement (4834)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After a thorough investigation (returned device, dhr review, medical imaging and complaint history review), it appears the observed pe liner breakage is most likely attributable to excessive mechanical stress on the prosthesis, potentially related to over-tensioning associated with the initial neck size.The most probable root cause of this event is a surgical technique error.
 
Event or Problem Description
It was reported that a patient underwent total joint arthroplasty with a touch cmc1 prosthesis on (b)(6) 2025.In (b)(6) 2025, the patient noted a cracking or rupture-like sound accompanied by a minimal amount of bleeding.Subsequently, on (b)(6) 2026, the patient underwent a revision procedure during which the neck component was replaced.No trauma was reported in association with the event.

Brand Name
TOUCH® - CMC1 PROSTHESIS
Common Device Name
TOUCH® - CMC1 PROSTHESIS STRAIGHT NECK 0° - 8MM - M
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key24662925
Report Number3024706750-2026-00017
Device Sequence Number12025664
Product Code SFA
UDI-Device Identifier07640181160020
UDI-Public07640181160020
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNTO08
Device Catalogue NumberNTO08
Device Lot NumberX7799
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale